# SDR IPXA2016011697898

- Difficulty date: January 5, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900400
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C, FWD CARGO FLOORBOARD 132SG IS CRACKED.  FABRICATED NEW FWD CARGO FLOORBOARD PANEL 132SG IAW SREO A300-5320-16407.
